ArticleRevista do Instituto de Medicina Tropical de Sao Paulo2024
Severe esophagitis induced by antituberculosis drugs: a case report.
Article in Revista do Instituto de Medicina Tropical de Sao Paulo, 2024. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed, 1 citations in OpenAlex.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
8 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Tuberculosis stands as one of humanity's oldest afflictions, intrinsically intertwined with social disparities. This formidable disease spares no age group and remains the prevailing cause of infection-induced mortality worldwide, particularly in developing nations. We present a case of a 56-year-old woman with diabetes who was diagnosed with Pulmonary Tuberculosis. After receiving antituberculosis drugs as part of her treatment, she experienced a range of systemic manifestations and suffered from severe ulcerative esophagitis. This adverse reaction led to uncontrollable gastrointestinal intolerance, tragically resulting in her untimely demise. The incident underscores the potential seriousness of adverse reactions that can arise from tuberculosis treatment medications.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.